advertisement
Question
Posted by: Hope you could assist! | 2006/11/10

RUNNY TUMMY IN SUMMER

During the summer months I battle with gastro enteritis sympthoms. No so much vomiting but a runny tummy most of the time.
In the past my GP suggested the use of Reuteri which helped. Will it help if I change my diet during the summer months? Will Reuteri or a Probiotic not loose its effectiveness after a while?
Feedback would be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageProbiotics expert


If Reuteri helps you, stick with it. Reuteri will not loose it’s effectiveness, it is natural and cannot do you any harm .
Diet is difficult to comment on, in general try to keep it healthy and balanced all year round. Drink lots of water to avoid dehydration.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement